Open Access
Translator Disclaimer
2012 Common fixed point theorems for contractive mappings satisfying $\Phi$-maps in G-metric spaces
Anchalee Kaewcharoen
Banach J. Math. Anal. 6(1): 101-111 (2012). DOI: 10.15352/bjma/1337014668

Abstract

We prove the existence of the unique common fixed point theorems of a pair of weakly compatible mappings satisfying $\Phi$-maps in $G$-metric spaces. These results generalize the well-known results in the literature.

Citation

Download Citation

Anchalee Kaewcharoen. "Common fixed point theorems for contractive mappings satisfying $\Phi$-maps in G-metric spaces." Banach J. Math. Anal. 6 (1) 101 - 111, 2012. https://doi.org/10.15352/bjma/1337014668

Information

Published: 2012
First available in Project Euclid: 14 May 2012

zbMATH: 1253.54042
MathSciNet: MR2862546
Digital Object Identifier: 10.15352/bjma/1337014668

Subjects:
Primary: 47H10
Secondary: 47H09

Keywords: common fixed points , G-metric spaces , Weakly compatible mappings

Rights: Copyright © 2012 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.6 • No. 1 • 2012
Back to Top